# SDR UALA2009081902544

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 63,328 hours, 23,728 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS L810, L779 AND L780 DO NOT ILLUMINATE.  REPLACED BATTERY PACK AT M10568, BATTERY PACK.
